Quantum turbulent velocity statistics and quasiclassical limit

  1. Lookup NU author(s)
  2. Dr Andrew Baggaley
  3. Professor Carlo Barenghi
Author(s)Baggaley AW, Barenghi CF
Publication type Article
JournalPhysical Review E
Year2011
Volume84
Issue6
Pages
ISSN (print)1539-3755
ISSN (electronic)1550-2376
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherAmerican Physical Society
URLhttp://dx.doi.org/10.1103/PhysRevE.84.067301
DOI10.1103/PhysRevE.84.067301
Actions    Link to this publication